Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Summability of Hermite expansions. II

Author: S. Thangavelu
Journal: Trans. Amer. Math. Soc. 314 (1989), 143-170
MSC: Primary 42C10; Secondary 42A24
Part I: Trans. Amer. Math. Soc. (1) (1989), 119-142
MathSciNet review: 958904
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the summability of $ n$-dimensional Hermite expansions where $ n > 1$. We prove that the critical index for the Riesz summability is $ (n - 1)/2$. We also prove analogues of the Fejér-Lebesgue theorem and Riemann's localisation principle when the index $ \alpha $ of the Riesz means is $ > (3n - 2)/6$ .

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C10, 42A24

Retrieve articles in all journals with MSC: 42C10, 42A24

Additional Information

PII: S 0002-9947(1989)0958904-7
Keywords: Hermite expansion, summability, Riesz means, oscillatory integrals
Article copyright: © Copyright 1989 American Mathematical Society